Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does the medication for spondylosis have any side effects ?

Hi, My Husband who is 30 yrs old, was diagnosed to have spondylosis since he complained of sever neck and back pain . It was said that spondylosis is in the starting stage and he was given the following medicine: Stipan – 40,Mecosys-PG, Hifenac - MR. He has been on these from past 2 days but complains of dizziness and is feeling weak. Are these medicines causing this? are they strong antibiotics and should he stop them? Please give your advice as to how what we need to do now. Thanks
Asked On : Tue, 27 Dec 2011
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,your husband is advised medicines about two days back and span is two less to judge the effectiveness of the treatment. however these medicines are not antibiotics bur non steroidal anti inflamatory medicines and muscle relaxants.these can produce weakness along with dizziness but dont discontinue without consulting your doctors as he knows the positve effects on your husbands complains. moreover continue with the advise of your consultant
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor